# SDR 958851

- Difficulty date: September 15, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N678M
- Make and model: Fleet FINCH2
- Aircraft serial: 226
- Aircraft time: 8,436 hours, 4,732 cycles
- System (JASC): 3242 · Brake
- Part: Grip
- Part number: 5003320
- Condition: Slipped
- Location: Brake
- Component: Brake, Goodyearaero
- Component part number: 50032804
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE RETURN SPRING ASSY GRIPS & TUBE ASSY SLIPPED THEREFORE BRAKE PRESS PLATE DID NOT RETRACT CAUSING WHEEL TO DRAG. SLIPPAGE OCCURRED DURING TAXI TEST & ALSO DURING BRAKE BLEEDING PROCEDURES. ADDITIONAL S/N'S OF FAILED BRAKES: NOV99-1724,MAR00-1736,MAR00-1739, SEPT98-1630, DEC89-1241, NOV98-1641, MAR00-1737
